# SDR DHL200070804C

- Difficulty date: September 1, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE FWD CARGO COMPT FWD BULKHEAD WEB CRACK AT LOWER LEFT CORNER.  STOP DRILLED CRACK PER SRM 51-10-1.  HEAT TREATED REPAIR DOUBLER PER SRM 51-10-3.  TREATED AND PRIMED DOUBLER PER SRM 51-10-2.  PERFORMED HFEC INSP OF AREA PER NDT MAN 51-00-00.  INSTALLED DOUBLER PER SRM 51-40-2.
